# SDR MASA2015021412902

- Difficulty date: February 14, 2015
- Submitted: February 15, 2015
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 31,625 hours, 21,763 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.
